Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
mommaange1 posted:
I thought I had the right combination of meds. Now it seems that I spent the first few days really even and stable, but now I am all over the place again. For the last two nights I havent really slept very well and I wonder if I should go back to the Ambien and ditch the Lunesta. I get so tired the couple of hours before bed but then cant sleep at night. Weird. And the mood...gee whiz...I thought I was good to go and now I am anxious and jittery ready to jump thru the ceiling. I dont understand why I just cant be "right"
larsstarscanary responded:
I'd call my doctor, STAT!

Gee, it took them 11 years to get my meds right. No one should have to suffer that long.

All the best.

Sojourner_1 responded:
I agree with lars, please call your doc! Actually, in my experience and raising a son with schizoaffective, the fact that you had a great initial response to your med change is a very good sign that you're headed in the right direction. Oftentimes if a person responds well at first and then heads south again, an increase in the dosage is in order. It could mean that you're just not at the therapeutic level yet...every med is different regarding response time. Some can make a difference within a few days, and others can take a week or much longer to see any benefit.

This is a good sign! I may be off base, but I'm hopeful for you.

jadsy replied to Sojourner_1's response:
thanks for sharing that info. i am currently waiting to see results of a new medicine. and sometimes i think i feel a little better, other times not so much. i just don't get if it's chemical that are unbalanced, why can't they just test which ones are out of whack and then fix that. i hate all the guessing and waiting to see if the guess is even close. it's hard to live your life based on some doctors guess. like i am not a mess enough as it is.
Sojourner_1 replied to jadsy's response:
I know how you's hard to not get your hopes up when a new med is added. Very hard. There's a fine line between being hopeful yet realistic, I've found.

Yes, it would be awesome if there was a way for a doc to do a blood draw to find out what chemicals are at low or high levels...and then, voila!!! Kind of like a thyroid imbalance which can be regulated with a little pill. One pill, mind you (in most cases). Not a cocktail of pills, all different colors and shapes, crazy names that aren't easy to spell or remember, that have enormous side effect profiles.

Good luck, Jadsy!

Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
73 of 97 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.